应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (4): 669-692    DOI: 10.1007/s10255-018-0776-4
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Asymptotic Theory for Relative-Risk Models with Missing Time-Dependent Covariates
Zai-ying ZHOU1,2, Peng-cheng ZHANG1, Ying YANG1
1 Department of Mathematical Sciences, Tsinghua University, Beijing 100084, China;
2 Center for Statistical Science of Tsinghua University, Beijing 100084, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9